# SDR UALA2013060503903

- Difficulty date: June 5, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 46,878 hours, 9,978 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AT 6 O'CLOCK POSITION HAS MISSING REPAIR AREA ON FAN BLADE RUBSTRIP.  REPAIRED FAN CASE RUBSTRIP REPAIR NR 1 ENG AT 6 O'CLOCK POSITION.
